# SDR C2XA02TY191

- Difficulty date: December 29, 2002
- Submitted: December 29, 2002
- Operation: Air carrier
- Aircraft: N17521
- Make and model: Emb EMB-135LR
- Aircraft serial: 145378
- Aircraft time: 4,027 hours, 3,605 cycles
- System (JASC): 5550 · Empennage Flight Control Surfaces, Attach Fittings
- Part: Bracket
- Part number: 14525021407
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, During a scheduled inspection the left hand horizontal stab. actuator mounting bracket was found gouged. Maintenance removed and replaced the fitting I/A/W-EMB-135/145-SRM-51-40-02, CMP-51-21-04, 05 and 06. The repair was satisfactory and the aircraft will be released upon complection of inspection.
